Posted by Larry Hoover on April 26, 2007, at 7:36:04
In reply to Re: try abilify first please... » Sebastian, posted by JerryPharmStudent on April 25, 2007, at 22:09:30
> I'm worried about this neurological dmage that others have posted about - can anyone tell me more??? Last thing I need is more brain damage.
> Thanks all for being there for me.
Hey, Jer. I'm proud of you for reaching deep inside, and finding the mojo to push forward. We're there with you, but you're doing the work.
I'm going to ask you to call on the pharm part of Jerry. You're taking serious meds for serious illness. There is always the potential for side effects, but that is true of even the most benign of medication. You can self-monitor, self-report, and have an open dialog with the doctor who is monitoring your progress.
I know what it's like to climb out of a pit. Everything is uphill, from there. Hang in there, buddy. One day at a time.